The European Physical Journal C

, Volume 50, Issue 2, pp 467–504

A generalised manifestly gauge invariant exact renormalisation group for SU(N) Yang–Mills

Special Article - Tools for Experiment and Theory

DOI: 10.1140/epjc/s10052-007-0258-y

Cite this article as:
Arnone, S., Morris, T. & Rosten, O. Eur. Phys. J. C (2007) 50: 467. doi:10.1140/epjc/s10052-007-0258-y


We take the manifestly gauge invariant exact renormalisation group previously used to compute the one-loop β function in SU(N) Yang–Mills without gauge fixing, and generalise it so that it can be renormalised straightforwardly at any loop order. The diagrammatic computational method is developed to cope with general group theory structures, and new methods are introduced to increase its power, so that much more can be done simply by manipulating diagrams. The new methods allow the standard two-loop β function coefficient for SU(N) Yang–Mills to be computed, for the first time without fixing the gauge or specifying the details of the regularisation scheme.

Copyright information

© Springer-Verlag Berlin Heidelberg 2007

Authors and Affiliations

  1. 1.Dipartimento di FisicaUniversità degli Studi di Roma “La Sapienza” RomaItaly
  2. 2.School of Physics and AstronomyUniversity of SouthamptonHighfieldUK